# SDR USAAD00076

- Difficulty date: May 17, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N983VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48159
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Warning System
- Condition: Activated
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: G, B

## Discrepancy

BHM/CLT - FLT 940 - DURING CRUISE AT 29,000 FEET, THE MASTER CAUTION LIGHT AND THE CABIN ALERT LIGHTS ILLUMINATED.  DURING DESCENT TO A LOWER ALTITUDE, THE CABIN OXYGEN MASKS DEPLOYED AND AN EMERGENCY DESCENT WAS INITIATED. THE AIRCRAFT LANDED AT ITS DESTINATION WITHOUT INCIDENT.  MAINTENANCE ACTION PENDING. (X)
